Post Finasteride Syndrome (PFS)

Post Finasteride syndrome can occur in men that have taken medications such as finasteride, or its brand name medication Propecia® for hair loss. PFS can cause persistent symptoms ranging from sexual side effects that can include lowered sex drive, erectile dysfunction, and penile pain. It can also affect other areas such as the breast, skin and cause psychological problems such as depression and anxiety.

Causes of Post Finasteride Syndrome (PFS)

The cause of PFS is unknown and the difficultly in finding a cause is that not everyone who takes Propecia has symptoms. There is evidence that certain men that have taken Propecia inactivate a gene or genes that are responsible for making important hormones. This “turning off” of the gene or genes then lead to abnormal or low hormone levels and can cause the many problems associated with PFS.

We have successfully treated a number of men with PFS.

Schedule Time with An Expert

Contact Us Today

Request A Consultation

Please complete our simple form and we will respond as soon as possible.